# SDR UPS06548264

- Difficulty date: October 12, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO AIRCRAFT BELLY.    REPLACED MAST ASSY & DRAIN HOSE, OPS CHKD NORMAL AS PER MM38-30-00 & 30-60-00. REPLACED 193AL PNL PER MM 53-30-00. CONDITIONAL CHECK NORMAL. A/C OK FOR SVC. HOSE P/N ON & OFF 79235-002 SN OFF NF516 THERMO P/N ON & OFF 3100-101-3. PANEL P/N ON & OFF 149N7111-208.
